International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2001 / Article

Open Access

Volume 27 |Article ID 897640 | https://doi.org/10.1155/S0161171201006615

E. V. Krishnan, Q. J. A. Khan, "Higher-order KdV-type equations and their stability", International Journal of Mathematics and Mathematical Sciences, vol. 27, Article ID 897640, 6 pages, 2001. https://doi.org/10.1155/S0161171201006615

Higher-order KdV-type equations and their stability

Received29 Jan 2001

Abstract

We have derived solitary wave solutions of generalized KdV-type equations of fifth order in terms of certain hyperbolic functions and investigated their stability. It has been found that the introduction of more dispersive effects increases the stability range.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views105
Downloads473
Citations